# SDR FDEA201510133188

- Difficulty date: October 13, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 698 hours, 25,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35111
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXT SKIN DENT BETWEEN STATION 1380 - 1400, JUST BELOW AFT CARGO DOOR CUT OUT.  ACCOMPLISHED EA F-5330-T0320147.  FUSELAGE SKIN REPAIR BETWEEN BS 1380 - 1400 & NR 2 CARGO DOORWAY LOWER MAIN SILL & STRINGER 29R.  THIS IS A CAT B REPAIR, MAJOR REPAIR.
